MAUDE Adverse Event Report: Black Diamond Video, Inc. HexaVue Custom Room Rack

Black Diamond Video, Inc. HexaVue Custom Room Rack
Model Number HexaVue SCC 1.0
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure their hexavue custom room rack would freeze when attempting to capture video.The procedure was completed successfully.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the hexavue custom room rack and found that the sound card required replacement.To resolve the issue the technician replaced the sound card, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.

Brand Name
HexaVue Custom Room Rack
Common Device Name
Custom Room Rack
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50485677
Report Number3008776287-2026-00606
Device Sequence Number21383236
Product Code KQM
UDI-Device Identifier00724995198503
UDI-Public(01)00724995198503(10)2.2.0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHexaVue SCC 1.0
Device Catalogue NumberXQHILCC1
Device Lot Number(10)2.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown